# SDR ASAA2022041738033

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737
- Aircraft serial: 44106
- Aircraft time: 24,892 hours, 7,848 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 4082260939
- Part serial: 98041365
- Condition: Faulty
- Location: Flight Deck
- Part time: 65,053 hours, 31,835 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP, F/O SIDE COURSE WINDOW DISPLAYING RAPID RANDOM NUMBERS. GROUNDED - YES. R/R DFCS MCP IAW B737-900 AMM 22-11-34 PB401. PERFORMED MCP INSTALLATION TEST PER AMM 22-11-34-740-801. TEST GOOD. PERFORMED DFCS LAND VERIFY TEST PER AMM TASK 22-11-00/201, ALL TESTS PASSED.
